# SDR FDEA201705211468

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,781 hours, 29,719 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER COMPLETION OF POSITIVE PRESSURE RELIEF VALVE TEST, AIRCRAFT WAS UNABLE TO HOLD CABIN ALTITUDE WITH A CABIN CLIMB OF APPROXIMATELY 600-700 FT PER MINUTE. ON POST FLT FOUND FOD IN UPPER POSITIVE PRESSURE RELIEF VALVE.  INSULATION BLANKET FOUND JAMMED IN UPPER POSITIVE RELIEF VALVE.  INSULATION BLANKET SHOULD NOT BE INSTALLED AT THIS LOCATION IAW DWG 757R2654-131-13.  REMOVED INSULATION BLANKET IAW AMM 25-00-00.  REPLACED UPPER POSITIVE RELIEF VALVE IAW AMM 21-32-01  CARRIED OUT CABIN PRESSURE LEAKAGE TEST IAW AMM 05-51-24.
